Skip to Main content Skip to Navigation
Journal articles

Korn inequalities for the sphere and circle

Résumé : No Abstract Available
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00851905
Contributor : Christian Cardillo Connect in order to contact the contributor
Submitted on : Saturday, August 31, 2013 - 11:31:40 AM
Last modification on : Wednesday, November 29, 2017 - 10:25:26 AM
Long-term archiving on: : Monday, December 2, 2013 - 8:54:56 AM

File

Korn_Inequalities_for_the_Sphe...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00851905, version 1

Collections

Citation

B. Bernstein, R. Toupin. Korn inequalities for the sphere and circle. Archive for Rational Mechanics and Analysis, Springer Verlag, 1960, 6 (1), pp.51-64. ⟨hal-00851905⟩

Share